Orbital period variations in eclipsing post-common-envelope binaries

Parsons, S. G., Marsh, T. R., Copperwheat, C. M. et al. (10 more authors) (2010) Orbital period variations in eclipsing post-common-envelope binaries. Monthly Notices of the Royal Astronomical Society, 407 (4). pp. 2362-2382. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Parsons, S. G.
  • Marsh, T. R.
  • Copperwheat, C. M.
  • Dhillon, V. S.
  • Littlefair, S. P. https://orcid.org/0000-0001-7221-855X
  • Hickman, R. D. G.
  • Maxted, P. F. L.
  • Gänsicke, B. T.
  • Unda-Sanzana, E.
  • Colque, J. P.
  • Barraza, N.
  • Sánchez, N.
  • Monard, L. A. G.
Copyright, Publisher and Additional Information: © �2010 The Authors, Oxford University Press (OUP): Policy P - Oxford Open Option A. This is an author produced version of a paper subsequently published in Monthly Notices of the Royal Astronomical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: binaries: eclipsing; stars: evolution; stars: late-type; planetary systems; white dwarfs
Dates:
  • Published: 1 October 2010
  • Accepted: 20 May 2010
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 30 Nov 2016 14:20
Last Modified: 21 Mar 2018 04:22
Published Version: http://dx.doi.org/10.1111/j.1365-2966.2010.17063.x
Status: Published
Publisher: Oxford University Press (OUP): Policy P - Oxford Open Option A
Refereed: Yes
Identification Number: https://doi.org/10.1111/j.1365-2966.2010.17063.x

Share / Export

Statistics